Covonia All-in-One contains guaifenesin, an expectorant that loosens phlegm, and cetylpyridinium chloride, an antiseptic to ease tickly sore throats. The medicine provides short-term relief of cold and flu symptoms, including aches and pains, headache, blocked nose and tickly sore throat and chesty coughs.
Keep this medicine out of the sight and reach of children
Store below 25°C
Do not use after the expiry date. The expiry date refers to the last day of that month
Read all of this section carefully before you start using Covonia All-in-One. It includes other information which might be especially important for you. Always use this medicine exactly as described or as your doctor or pharmacist has told you.
- Adults, the elderly and children over 16 years: 20ml up to 4 times
- Children 12-16 years: 15ml up to 4 times
- Leave at least 4 hours between doses
- Do not take more than 4 doses in 24hrs
- Do not give to children under 12 years unless your doctor tells you to
Always use the measuring cup supplied with the pack. It is important to shake the bottle for at least ten seconds before use. Take this medicine by mouth.
Do not take…
- With any other products containing paracetamol or decongestants
- If you are pregnant
- If you accidentally take an overdose of the medicine, see a doctor straight away
Do not use the medicine if you are…
- Allergic to any of the ingredients listed
- Taking any other product containing paracetamol
- Taking medicine for high blood pressure or any ‘beta-blocker’ drugs such as Atenolol
- Taking any other product for colds, flu or congestion as Covonia All-in-One contains a decongestant
- Or give to children under 12 years
Talk to your doctor or pharmacist if you have…
- Liver or kidney problems
- Heart disease
- High blood pressure
- An overactive thyroid gland
Talk to your doctor or pharmacist if you are taking…
- Domperidone or metoclopramide for nausea and vomiting
- Colestyramine, mainly used for high cholesterol
- Medicines used to prevent blood clotting such as warfarin
- Medicines for heart problems
- Medicine for depression (including monoamine oxidase inhibitors/MAOIs) within the last two weeks
- A urine test, as this medicine may interfere with the results
Pregnant or breastfeeding: Do not use this medicine if you are pregnant. If you use it when breastfeeding, some drugs in this medicine will be present, in small amounts, in your milk. Ask your doctor or pharmacist for advice if you might be pregnant or are breastfeeding
If you take too much: Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage. Take the pack with you to show which medicine you have swallowed
If you forget a dose: Take the next dose as soon as you remember. Do not take a double dose. You can then carry on with the next dose at the correct time
Possible side effects:
Like all medicines, Covonia All-in-One can have side effects, although these don’t affect everyone
- Upset stomach
- Allergic reactions including skin rashes
- Blood disorders
- Inflammation of the pancreas which causes severe pain in the abdomen and back
- High blood pressure
- Vomiting and diarrhoea
If you notice these or any other side effects not included above, stop use and tell your doctor or pharmacist. They will tell you what to do
Reporting of side effects: If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed here. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard or search for 'MHRA Yellow Card' in the Google Play or Apple App Store. By reporting side effects, you can help provide more information on the safety of this medicine.
The active ingredients per 20ml are: paracetamol 1000mg, phenylephrine hydrochloride 12.18mg, guaifenesin 200mg, cetylpyridinium chloride 3mg
The other ingredients are: liquid maltitol (E965), sorbitol (E420), ethanol, propylene glycol (E1520), glycerol (E422), saccharin sodium, sodium cyclamate, acesulfame potassium (E950), sodium gum (E415), levomenthol, eucalyptus oil, colours: quinoline yellow (E104), patent blue v (E131) and purified water
Important information about some of the ingredients:
- This medicine contains 2880mg alcohol (ethanol) in each 20ml dose which is equivalent to 18vol%. The amount in 20ml of this medicine is equivalent to 72ml of beer or 29ml of wine
- The amount of alcohol in this medicine is not likely to have an effect in adults and adolescents, and its effects in children are not likely to be noticeable. It may have some effect in younger children, for example feeling sleepy
- The alcohol in this medicine may alter the effects of other medicines. Talk to your doctor or pharmacist if you are taking other medicines
- If you are pregnant or breastfeeding, talk to your doctor or pharmacist before taking this medicine
- If you are addicted to alcohol, talk to your doctor or pharmacist before taking this medicine
- This medicine contains liquid maltitol. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicine
- This medicine contains 3400mg sorbitol per 20ml dose. Sorbitol is a source of fructose. If your doctor has told you that you have an intolerance to some sugars or if you have been diagnosed with hereditary fructose intolerance (HFI), a rare genetic disorder in which a person cannot break down fructose, talk to your doctor before taking this medicine. Sorbitol may cause gastrointestinal discomfort and a mild laxative effect. Calorific value 2.6Kcal/g sorbitol
- This medicine contains 4300mg propylene glycol per 20ml dose. If you are breastfeeding, do not take this medicine unless recommended by your doctor. Your doctor may carry out extra checks while you are taking this medicine. If you suffer from liver disease, do not take this medicine unless recommended by your doctor. Your doctor may carry out extra checks while you are taking this medicine
- This medicine contains less than 1 mmol sodium (23mg) per dose, which is to say essentially 'sodium-free'
- Suitable for vegetarians, vegans and coeliacs
- Free from nuts, artificial flavours, artificial colours and sugar
WHERE CAN YOU BUY COVONIA ALL-IN-ONE?
Fight the symptoms of chesty coughs, colds and flu head-on with Covonia All-in-One, available online and on the high street at the following stores.
Can't find Covonia?
If your local chemist does not stock Covonia, please quote the appropriate PIP code so they can order it for you (it will usually arrive within a working day).
160ml Covonia All-in-One (PIP CODE: 422-2378)
Want to know if Covonia All-in-One is right for you? We answer your questions about this powerful cold and flu remedy.
Can children use Covonia All-in-One?
Covonia All-in-One can be taken by children aged 12 years and over. Always read the recommended dose on the back label of the bottle.
Will Covonia All-in-One make me drowsy?
Covonia All-in-One normally works without causing drowsiness, but care should be taken initially as rare exceptions can occur.
How does Covonia All-in-One work?
Covonia All-in-One provides relief of chesty coughs and cold and flu symptoms, including aches and pains, headaches, a blocked nose and dry tickly sore throat. Its proven formulation contains four active ingredients: paracetamol relieves pain; phenylephrine hydrochloride is a decongestant that helps shrink the blood vessels in the nose to help open the airway; guaifenesin is an expectorant that loosens phlegm and relieves chesty coughs; and cetylpyridinium chloride is an antiseptic.
Can you use Covonia All-in-One if you’re pregnant or breastfeeding?
This medicine must not be used if pregnant. Talk to your doctor or pharmacist before use if breastfeeding.
Does Covonia All-in-One contain sugar?
Covonia All-in-One is sugar-free but contains liquid maltitol and sorbitol. This should be taken into account if you have an intolerance.
Does Covonia All-in-One contain alcohol?
Yes. The medicine contains 19% vol ethanol (alcohol) - equivalent to 76ml of beer or 32ml of wine per dose.